# SDR AALA202401172124

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A320*
- Aircraft serial: 4957
- Aircraft time: 38,608 hours, 15,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 138390
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 38,608 hours, 15,050 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT (13WL) AT AFT GALLEY AREA. REPLACED EMERGENCY POWER SUPPLY UNIT (13WL) PER AMM 33-51-38-000-001-A.
